# SDR IPXA2016070605469

- Difficulty date: June 17, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED LOWER RIB AT XOS 1025 IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE RIB IAW DWG ARB 2920 AND SRM 51-33-01. (MINOR)
